Title: | A note on first passage functionals for hyper-exponential jump-diffusion processes |
Authors: | Chen, Yu-Ting Sheu, Yuan-Chung Chang, Ming-Chi 應用數學系 Department of Applied Mathematics |
Keywords: | Hyper-exponential jump-diffusion process;two-sided exit problem;first passage functional |
Issue Date: | 4-Jan-2013 |
Abstract: | This investigation concerns the hyper-exponential jump-diffusion processes. Following the exposition of the two-sided exit problem by Kyprianou [10] and Asmussen and Albrecher [1], this study investigates first passage functionals for these processes. The corresponding boundary value problems are solved to obtain an explicit formula for the first passage functionals. |
URI: | http://dx.doi.org/10.1214/ECP.v18-2017 http://hdl.handle.net/11536/21057 |
ISSN: | 1083-589X |
DOI: | 10.1214/ECP.v18-2017 |
Journal: | ELECTRONIC COMMUNICATIONS IN PROBABILITY |
Volume: | 18 |
Begin Page: | 1 |
End Page: | 8 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.